# SDR FDEA201610093513

- Difficulty date: October 9, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 79,924 hours, 16,084 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB293114
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE CAVITY AT XOS 584 FORMER CRACKED.  FORMER REMOVED IAW SRM 51-31-01-0G AND FABRICATED A NEW FORMER IAW DRAWING ARB2931 REV. INSTALLED THE NEW FORMER IAW SRM 51-33-01-0G.  REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
